# SDR AALA202106290529

- Difficulty date: June 7, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,293 hours, 25,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM STA 986, LEFT BUTT LINE 45. INSTALLED FLUSH DOUBLER REPAIR PER SRM 53-70-51-2R-6.
